# SDR AMTA200700619

- Difficulty date: November 15, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Blown
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L BLEW THE BOTTLE.  RESERVICED L1, DOOR RESERVOIR IAW MM 52-10-01, CYLINDER, PSI NOW GOOD.  (K)
